A scalable TFETI algorithm for two-dimensional multibody contact problems with friction

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/83267

Show full item record


Title: A scalable TFETI algorithm for two-dimensional multibody contact problems with friction
Author: Dostál, Zdeněk
Kozubek, Tomáš
Horyl, Petr
Brzobohatý, Tomáš
Markopoulos, Alexandros
Date issue: 2010
Citation: Journal of computational and applied mathematics. 2010, vol. 235, issue 2, s. 403-418.
URI: http://hdl.handle.net/10084/83267
ISSN: 0377-0427
DOI: 10.1016/j.cam.2010.05.042
URI: http://dx.doi.org/10.1016/j.cam.2010.05.042
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics